MathSciNet Relay Station
MathSciNet bibliographic data
MR30491 (11,3k) 09.0X
Taussky, Olga On a theorem of Latimer and MacDuffee. Canadian J. Math. 1, (1949). 300–302.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement